# SDR UIEA2014102300503

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,371 hours, 18,951 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDG OUT TEMP MX MSG.  IN WORK ACFT IS IN A CHECK.
